... having really bad headaches,i meen so bad that i have to be totally in the dark..i was wondering if anyone else who is on suboxone have you exsperienced bad headaches..and also i sweat really bad,,i was wanting to know if anyone else has had this issue..i have had the headaches from allmost the start.but they have increasingly gotton worse..so if anybody else has had this exsperience i would like to know
Hello! I was on for 5 years. I never had headaches, but I did sweat a whole lot. I know the headaches are more of your problem so sorry that I don't have any input on that. Do you drink a lot of water? I noticed since I have decreased my Sub from 16mgs down to 3.5mgs I am VORACIOUSLY thirsty. When I was taking the higher levels of Sub I was never thirsty. I would get headaches from dehydration. So yea keep yourself hydrated and if they persist maybe try a chiro? I know it sounds wierd but I was getting tension headaches from my bad back if I slept funny and one trip to the chiropractor fixed me up proper.
I agree keep hydrated, but also if you just quit drinking coffee, that will give you massive headaches, and the light makes it worse-more like a migraine.
I aslo think, seeing that I have been on it for unfortunatley years, just now weening, that it has truly changed my brain chemistry, my body responses, etc. The drug, like any drus changes your whole make up and that could be the side affect for you? I have been trying to take as little as possible, my dr, is "closing" his doors, strange since last i wrote to you I was saying it was like a revolving door of "patients". I knew this day would come, maybe-no yes, the higher up's know whats up, over medicating, to anyone, with 100's of patients. Anyways that's beside your question, but it has been on my mind, now what?
Hope this helped,
When I first started the suboxone for about one months I got bad headaches. I have been on them since Oct 2009 and I do not get them at all now. I was up to 8mg and I am at 3mg and I feel fine. I am doing a slow taper so I might just stay at 3mg for a month or two before I drop again. Coffee or caffiene is infamous for makeing some people sweat. It can be winter and when I drink a cup of coffee I sweat and coffee acts as a diuretic so you urinate more. I think the sweating is from the coffee and the headaches is a combo of the subs and dehydration. Thats alot of coffee. So drink more water switch to decaff or atleast every other cup. Good luck and let me know how you are doing.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 5 answers
Posted 29 Apr 2010 • 3 answers
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Posted 7 Dec 2010 • 5 answers
Posted 4 May 2011 • 2 answers
Addiction - ... My pain management doctor put me on 8mg Suboxone 3 times a day for pain. When I lost
Posted 26 Nov 2011 • 2 answers